# SDR DALA2014081904603

- Difficulty date: August 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 69,122 hours, 28,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND A DENT IN NR 4 SLAT ON  LT WING.  REPLACED THE SLAT.
